# SDR JJBA20161123028

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 35,916 hours, 48,121 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 570347
- Part serial: MX447427D
- Condition: Inoperative
- Location: Hyd System
- Part time: 4,904 hours, 5,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 HYD PUMP CAUTION ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED THE HYDRAULIC PUMP.
